MathSciNet Relay Station
MathSciNet bibliographic data
MR1134727 11Y40 (11R18 11R29)
Ernvall, R.; Metsänkylä, T. Cyclotomic invariants for primes to one million. Math. Comp. 59 (1992), no. 199, 249–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement